# SDR DLM88050104

- Difficulty date: February 10, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 39,911 hours, 30,945 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Actuator
- Part number: 2589445933
- Part serial: 88103754
- Condition: Unknown
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

REQD 6 DEG RT RUDDER, 1 DEG RT AILERON FOR LEVEL AND TRIMMED FLT.  RETURNED CVG.  REPLACED YAW DAMP ACTUATOR PER MM.  PERFORMED RTS ON BOTH DFGC'S GO.
